# SDR E81RJW304162

- Difficulty date: February 7, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N114QS
- Make and model: Beech 400A
- Aircraft serial: RK469
- Aircraft time: 2,127 hours, 2,068 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Out Of Adjust
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED FLAP ASSYMETRY ANNUNCIATOR LIGHT INDICATION AND SLIGHT RT ROLL ON APPROACH, WHEN FLAPS EXTENDED TO 20 DEGREE POSITION.  FOUND LT FLAP FOLLOW-UP SWITCH ASSY.  S517 AND LT FLAP POSITION TRANSMITTER MT111 ADJUSTMENTS OUT OF SERVICE LIMITS AND ADJUSTED AS REQUIRED IAW MM 27-50-00.  FLAP SYS OPS CHECKS OK FOLLOWING ADJUSTMENTS, NO FAULTS INDICATED.
